SSRI discontinuation syndrome

Discussion in 'Professionally Qualified, RAMC and QARANC' started by thegimp, May 29, 2010.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. Just reading about this in wikipedia

    Its about SSRI anti depressants and the issues about coming off them

    Never heard of any of this before, I'm not pushing any medical opinion, just interested in what awareness there is in the medical profession?


  2. Been well known for years, hence why we shouldn't be handing them out like sweeties like we have been for being a bit 'miserable'.

    Not a problem if withdraw is slow, just stopping them starts the problems.

    Their not like antibiotics, I feel fine now, so I won't bother taking them, then wallop it will hit you. Although they were marketed as 'non-additive'.
  3. I'm presuming they are part of the tool box for PTSD.

    I've never heard of brain zaps or electric shock syndrome. must be very strange if you're not expecting it